# SDR UALA2012052202872

- Difficulty date: May 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,522 hours, 22,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1400 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT SPLICE CORRODED AT BS 1400, BTW STR 29 - 30R.  REMOVED DOUBLER, CUT OUT DAMAGE, ACCOMPLISHED HFEC PER NDTM 51-00-19, PRT 6, FABRICATED AND INSTALLED FILLER, DOUBLER AND TRIPLER.  MAJOR REPAIR
